Confidence Limits for Weibull Regression With Censored Data

John I. McCool

Research output: Contribution to journalArticle

42 Scopus citations

Abstract

The response variable in an experiment follows a 2-parameter Weibull distribution having a scale parameter that varies inversely with a power of a deterministic, externally controlled, variable generically termed a stress. The shape parameter is invariant with stress. A numerical scheme is given for solving a pair of nonlinear simultaneous equations for the maximum likelihood (ML) estimates of the common shape parameter and the stress-life exponent. Interval and median unbiased point estimates for the shape parameter, stress-life exponent and a specified percentile at any stress, are expressed in terms of percentage points of the sampling distributions expressed pivotal functions of the ML estimates. A numerical example is given.

Original languageEnglish (US)
Pages (from-to)145-150
Number of pages6
JournalIEEE Transactions on Reliability
VolumeR-29
Issue number2
DOIs
StatePublished - Jan 1 1980

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering
  • Safety, Risk, Reliability and Quality
  • Computer Graphics and Computer-Aided Design
  • Hardware and Architecture
  • Software

Fingerprint Dive into the research topics of 'Confidence Limits for Weibull Regression With Censored Data'. Together they form a unique fingerprint.

  • Cite this